Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN COMMAND; CATHETER, PERCUTANEOUS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDTRONIC IRELAND ATTAIN COMMAND; CATHETER, PERCUTANEOUS
Model Number
6250C02
Medical Device Problem Codes
Leak/Splash (1354); Use of Device Problem (1670)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
05/03/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the implant procedure, the delivery catheters leaked and were not smooth in operation.The delivery catheters were replaced.No patient complications have been reported as a result of this event.
New Search
Submit an Adverse Event Report
Brand Name
ATTAIN COMMAND
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer
(Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key
6783660
Report Number
9612164-2017-01075
Device Sequence Number
13742492
Product Code
DQY
UDI-Device Identifier
00613994334831
UDI-Public
00613994334831
Combination Product (Y/N)
N
Initial Reporter Country
CH
PMA/510(K) Number
K080428
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,foreig
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
05/03/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
08/25/2017
Device Model Number
6250C02
Device Catalogue Number
6250C02
Device Lot Number
0007952632
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
05/03/2017
Initial Report FDA Received Date
08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
72 YR